# SDR WX0A071199

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT; ABOUT 3 MINUTES AFTER T/O, THE F/A’S REPORTED A STRONG BURNING SMELL MOSTLY TOWARDS THE AFT OF THE AIRCRAFT.  THE SMELL DISSIPATED A FEW MINUTES LATER.  THE SMELL WAS DESCRIBED AS A SMELLY AIR-CONDITIONING SMELL THAT TURNED INTO AN ELECTRICAL BURNING SMELL.  IT WAS MOST NOTICEABLE AFT OF EMERGENCY EXITS.  ALL COCKPIT INDICATORS WERE NORMAL.  MX; UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME.  INSPECTED CARGO PITS, WHEEL WELLS, E&E COMPARTMENT, AFT ACCESSORY COMPARTMENT, CABIN CEILING, ACCESS PANELS, LAVATORY PANELS, LAVATORY WASTE, GALLEY EQUIPMENT, NO DEFECTS NOTED.  OPENED PSU’S AND BALLAST ACCESS COMPARTMENTS AND INSPECTED NO DEFECTS NOTED.  PER AM 25-25-00.  OPERATED AIR CONDITIONING SYSTEM WITH ENGINES AND NO DEFECT NOTED PER AM 21-00-00, REF LP# 276322 FOR PRECAUTIONARY COALESCER BAG REPLACEMENT.
